# SDR UPS96220818

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION UNDER STIFFENER AT STA 310 LBL 12 TO RBL 12 WL 181 AREA MARKED.  REMOVED CORROSION FROM STIFFENER AND FOUND CORROSION UNDER DOUBLER AND SKIN, ALL OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED STIFFENER, DOUBLER AND SKIN SECTION AT STA 310-294, WL 181 RBL 12 LBL 12 IAW SRM'S 51-40-2, 51-10-2, 51-20-151, 51-30-2.
